# SDR MASA2017090312596

- Difficulty date: September 3, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 18,322 hours, 17,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 17 CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  INSTALLED A NEW BULB
